Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Rash on torso, side of breast. Itchy, constantly tired, affecting periods

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hi, I just finished my period, well 3 days of it, and now am absolutely exhausted, i also noticed a rash on my torso and side of breast, not itchy, I just seem to be tired constantly, is it my age and is that affecting my periods as well, I am 41, thankyou.
Posted Wed, 19 Sep 2012 in Skin Rash
Answered by Dr. Sree Gouri SR 2 hours later
Thanks for the query.

usually some amount of exhaustion is common during and after periods due to,
-decreased levels of hormones- estrogen and progesterone,
-in case of excessive blood loss possibility of anemia,
-pain during periods due to release of prostaglandins,
-psychological stress etc

the rash could be possibly because of flaring up of chronic dermatitis due to stress and fatigue of periods affecting the immune system.

age may also be contributing to these changes by causing generalized decreased strength, increased fluctuation of hormones etc,

usually these symptoms will subside soon, you can once consult gynecologist and undergo general examination, and check for hemoglobin level and blood sugar levels.
possibly with iron, multi vitamin supplementation and nutritious diet your fatigue will decreased.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor